# SDR ASAA0480038

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054790
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND MAIN CABIN STATION 628 X= -44 CORROSION ON SEAT TRACK.  REPAIRED BY REMOVING DAMAGED SECTION.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK AND TWO SPLICES IAW MD80 SRM 53-05.  (M)
